Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 87, NWS El Paso, TX

August 20, 2013Sierra County, New Mexico

NWS El Paso, TX issued this flash flood warning at Aug 20, 2013, 4:49 PM MDT for Sierra County, New Mexico. It was in force for 86 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 20, 2013, 4:49 PM MDT (22:49 UTC)
Expired
Aug 20, 2013, 6:15 PM MDT
In force
86 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County Sierra County, NM

The radar

The Holloman AFB radar (KHDX), 153 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 20, 5:40 PM MDTFLASH FLOODWinston, NMHIGHWAY 52 FLOODED NEAR WINSTON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 51 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 10.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2013-08-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2013-08-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-246 J/kg
Mixed-layer LCL
2440 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

284 
WGUS54 KEPZ 202249
FFWEPZ
NMC051-210015-
/O.NEW.KEPZ.FF.W.0087.130820T2249Z-130821T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
449 PM MDT TUE AUG 20 2013

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN SIERRA COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 615 PM MDT

* AT 449 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA.

* LOCATIONS IMPACTED INCLUDE...
  WINSTON...
  CHISE...
  CHLORIDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO
CARRY VEHICLES AWAY.

&&

LAT...LON 3317 10751 3319 10785 3320 10787 3320 10799
      3347 10798 3347 10753

$$

ROGASH
1 follow-up statement
790 
WGUS74 KEPZ 202335
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
535 PM MDT TUE AUG 20 2013

NMC051-210015-
/O.CON.KEPZ.FF.W.0087.000000T0000Z-130821T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SIERRA NM-
535 PM MDT TUE AUG 20 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHWESTERN SIERRA
COUNTY UNTIL 615 PM MDT...

AT 534 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED
AREA.

HEAVIEST RAINS WERE IN THE VICINITY OF WINSTON...POVERTY CREEK AND 
ACROSS HIGHWAY 52.

LOCATIONS IMPACTED INCLUDE...
  WINSTON...
  CHISE...
  CHLORIDE...
  POVERTY CREEK...
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO
CARRY VEHICLES AWAY.

&&

LAT...LON 3317 10751 3319 10785 3320 10787 3320 10799
      3347 10798 3347 10753

$$

ROGASH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 20, 2:13 PM MDT, 2 hours 36 minutes earlier.

Area forecast discussion, Aug 20, 2:13 PM MDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
213 PM MDT TUE AUG 20 2013

.SYNOPSIS...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS
THE AREA THROUGH TONIGHT. SOME STORMS MAY PRODUCE MODERATE TO
HEAVY RAINFALL WITH MINOR LOCALIZED FLOODING POSSIBLE. DRIER AIR
WILL MOVE INTO THE AREA WEDNESDAY AND THURSDAY WITH ISOLATED
MOUNTAIN THUNDERSTORMS EXPECTED. MOISTURE WILL RETURN TO THE
REGION ON FRIDAY WITH SCATTERED THUNDERSTORMS EXPECTED AREA WIDE
ON FRIDAY AND SATURDAY. MOISTURE WILL SHIFT TO THE WEST ON SUNDAY
AND MONDAY WITH STORMS EXPECTED MAINLY WEST OF THE RIO GRANDE. DAY
TIME TEMPERATURES WILL DROP TO NEAR NORMAL THROUGH THE WEEK.

&&

.DISCUSSION...
A BROAD AREA OF HIGH PRESSURE ALOFT REMAINS OVER THE STATE THIS
AFTERNOON WITH A MOIST AIR MASS CONTAINED WITHIN ITS CIRCULATION.
THUNDERSTORMS HAVE BEEN SLOWER TO START UP THIS AFTERNOON DUE TO
THE INCREASED CLOUDINESS...BUT ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS REMAIN POSSIBLE LATE THIS AFTERNOON AND TONIGHT. THE
AIR MASS REMAINS MOIST ENOUGH TO PRODUCE STORMS CAPABLE OF
MODERATE TO HEAVY RAINFALL. SOME MINOR LOCALIZED FLOODING WILL
FROM STRONGER STORMS WILL BE POSSIBLE ALONG DRAINAGES AND IN LOW
LYING POORLY DRAINED AREAS.

MODELS ARE IN AGREEMENT THAT DRIER AND MORE STABLE AIR WILL MOVE
INTO THE AREA AS PART OF AN EAST TO NORTHEAST FLOW AT THE MID AND
UPPER LEVELS OF THE ATMOSPHERE. THE PRESENCE OF THIS DRIER AIR
WILL DIMINISH RAIN AND THUNDERSTORM CHANCES BOTH WEDNESDAY AND
THURSDAY. A FEW ISOLATED THUNDERSTORMS MAY STILL BE POSSIBLE OVER
THE HIGHER MOUNTAINS AND OVER PORTIONS OF GRANT AND HIDALGO
COUNTIES THAT ARE NEARER TO DEEPER MOISTURE. TEMPERATURES WILL
ALSO GRADUALLY LOWER TO NEAR NORMALS BY MID WEEK.

BY FRIDAY...WITH THE HIGH ALOFT DISPLACED SOMEWHAT FURTHER NORTH
AND EAST...THE EASTERLY FLOW WILL BE ABLE TO TAP SOME GULF
MOISTURE AND WILL BEGIN TO TRANSPORT IT INTO THE LOCAL AREA.
MOISTURE FLOW WILL ALSO BE PARTLY AIDED BY A TROPICAL SYSTEM OFF
THE BAJA PENINSULA THAT WILL TRANSPORT MORE MOISTURE NORTHWARD
TOWARD THE REGION. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE OVER THE AREA BY FRIDAY AFTERNOON. MOIST CONDITIONS WILL
CONTINUE ON SATURDAY...THOUGH THE BULK OF THE MOISTURE FROM THE
SOUTH AND EAST WILL BE TRANSPORTED INTO ARIZONA...THE LOCAL AREA
MAY STILL SEE SCATTERED SHOWERS AND THUNDERSTORMS. THE CHANCES FOR
RAIN WILL BE GREATER WEST OF THE RIO GRANDE WHERE LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE SATURDAY. DAY TIME TEMPERATURES MAY EVEN
COOL A FEW DEGREES BELOW NORMAL DUE TO INCREASED CLOUDINESS AND
MOISTURE.

BY SUNDAY THE BULK OF THE MOISTURE PLUME WILL ALIGNED OVER ARIZONA
WITH MAINLY SOUTHWESTERN NEW MEXICO PORTION OF THE LOCAL FORECAST
AREA HAVING ANY DECENT CHANCE OF RAIN AND THUNDERSTORMS. THE
REMAINDER OF THE AREA MAY SEE A FEW ISOLATED STORMS...BUT WILL BE
GENERALLY UNDER THE INFLUENCE OF DRIER AIR AND HIGH PRESSURE
ALOFT SUNDAY AND MONDAY. EASTERLY FLOW WILL CONTINUE MUCH OF NEXT
WEEK WITH ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE.

&&

AVIATION...VALID 21/00Z-22/00Z.
WIDESPREAD CONVECTIVE DEBRIS ACROSS SOUTH-CENTRAL NM HAS LIMITED AND
DELAYED THUNDERSTORM DEVELOPMENT ACROSS MOST OF THE AREA EXCEPT FOR
THE HIGHER TERRAIN. NORTH TO NORTHEAST FLOW ALOFT IS STILL FAVORABLE
FOR BRINGING STORMS INTO THE LOWLANDS...WITH TCS/DMN LIKELY THE MOST
FAVORED TAF SITES FOR TSRA.  LRU/ELP A LITTLE MORE QUESTIONABLE
GIVEN LACK OF DESTABILIZATION DUE TO MID-LEVEL CLOUD DEBRIS...NOT
ENOUGH CONFIDENCE TO GO WITH A TEMPO GROUP AT THIS POINT...BUT WILL
LIKELY ADD TEMPOS TO TCS/DMN SOON.

DRIER AIR WILL BEGIN TO MOVE IN ON WEDNESDAY...LIMITING TSRA
DEVELOPMENT EAST OF THE DIVIDE.

&&

.FIRE WEATHER...
THE UPPER RIDGE WILL GRADUALLY SHIFT NORTHWARD TOWARDS THE NM/CO
BORDER THIS AFTERNOON AND EVENING. EASTERLY FLOW BETWEEN THE RIDGE
TO OUR NORTH AND AN INVERTED TROUGH MOVING ACROSS CENTRAL MEXICO
WILL BRING A WEDGE OF DRY/SUBSIDENT AIR INTO OUR AREA WEDNESDAY...
RESULTING IN AN OVERALL DECREASE IN THUNDERSTORM COVERAGE THROUGH
ABOUT FRIDAY...ESPECIALLY EAST OF THE DIVIDE. THUNDERSTORM ACTIVITY
WILL BEGIN TO INCREASE AGAIN THIS WEEKEND...WITH A POSSIBLE
INDIRECT TROPICAL MOISTURE SOURCE COMING INTO PLAY...ALTHOUGH IT
LOOKS LIKE AREAS WEST OF THE DIVIDE...AND MOSTLY IN CA/AZ...WILL
BENEFIT THE MOST.

AS EASTERLY WINDS ALOFT INCREASE TOMORROW...VENTILATION RATES WILL
BEGIN TO IMPROVE ACROSS THE AREA THANKS TO IMPROVING TRANSPORT WINDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 72  95  71  93  72 /  20  10  10  10  10
SIERRA BLANCA           67  89  65  89  69 /  10  10  10  10  10
LAS CRUCES              67  93  66  91  67 /  20  10  10  10  10
ALAMOGORDO              69  97  71  92  68 /  20  10  10  10  10
CLOUDCROFT              48  71  52  71  50 /  30  20  20  10  10
TRUTH OR CONSEQUENCES   68  93  68  90  67 /  30  10  10  10  10
SILVER CITY             63  87  62  84  61 /  30  20  20  20  20
DEMING                  65  93  64  91  66 /  30  10  10  10  10
LORDSBURG               67  94  67  92  66 /  30  20  20  10  10
WEST EL PASO METRO      72  95  72  93  71 /  20  10  10  10  10
DELL CITY               66  93  64  90  67 /  10  10  10  10  10
FORT HANCOCK            69  96  68  95  72 /  20  10  10  10  10
LOMA LINDA              64  87  65  85  64 /  20  10  10  10  10
FABENS                  69  95  70  93  70 /  20  10  10  10  10
SANTA TERESA            70  94  70  93  69 /  20  10  10  10  10
WHITE SANDS HQ          69  93  68  92  69 /  20  10  10   0  10
JORNADA RANGE           65  93  66  90  66 /  20  10  10   0  10
HATCH                   65  90  65  87  66 /  30  10  10   0  10
COLUMBUS                69  94  69  91  68 /  20  10  10  10  10
OROGRANDE               67  95  68  93  69 /  20  10  10  10  10
MAYHILL                 55  78  54  77  56 /  30  20  20  10  10
MESCALERO               55  81  57  78  55 /  30  20  20  10  10
TIMBERON                54  78  51  76  55 /  30  20  20  10  10
WINSTON                 59  84  59  81  58 /  30  20  20  20  20
HILLSBORO               64  89  64  86  63 /  30  10  10  10  10
SPACEPORT               66  92  66  90  66 /  30  10  10   0  10
LAKE ROBERTS            60  85  61  83  59 /  30  30  30  20  20
HURLEY                  63  87  64  85  63 /  30  20  20  10  10
CLIFF                   64  96  65  93  64 /  30  20  20  20  20
MULE CREEK              58  91  59  88  57 /  30  30  30  20  20
FAYWOOD                 64  87  64  84  63 /  30  10  10  10  10
ANIMAS                  68  93  67  93  66 /  30  20  20  10  10
HACHITA                 66  92  66  90  65 /  30  10  10  10  10
ANTELOPE WELLS          66  93  64  91  64 /  30  10  10  10  10
CLOVERDALE              65  89  65  86  63 /  30  20  20  20  20

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

04/25 LUNDEEN/HARDIMAN
Hazardous weather outlook, Aug 20, 11:19 AM MDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1119 AM MDT TUE AUG 20 2013

NMZ401>417-TXZ418>424-211730-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1119 AM MDT TUE AUG 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR THIS
AFTERNOON AND TONIGHT. STORMS MAY PRODUCE PERIODS OF MODERATE TO
HEAVY RAINFALL WITH LOCALIZED MINOR FLOODING POSSIBLE ALONG
DRAINAGES AND LOW LYING AREAS. WIND GUSTS UP TO 45 MPH MAY ALSO
OCCUR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DRIER AIR WILL MOVE INTO THE AREA AND DIMINISH CHANCES FOR
THUNDERSTORMS ACROSS THE AREA FOR WEDNESDAY AND THURSDAY. ISOLATED
STORMS MAY STILL OCCUR ALONG THE ARIZONA BORDER AND MOUNTAIN ZONES
IN THE AFTERNOON AND EVENING. MOISTURE WILL RETURN TO THE REGION
FRIDAY WITH ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
POSSIBLE AREA WIDE FRIDAY AND SATURDAY. THE HIGH PRESSURE RIDGE
WILL REBUILD OVER THE EASTERN PART OF THE AREA...SUPPRESSING MOST
STORM DEVELOPMENT EAST OF THE RIO GRANDE WHILE ISOLATED TO
SCATTERED STORMS CONTINUE TO THE WEST ON SUNDAY AND MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING
TO THIS OFFICE AND LOCAL LAW ENFORCEMENT.

LUNDEEN

In the hours before

Local storm report, Aug 20, 2:53 PM MDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
253 PM MDT TUE AUG 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     FLASH FLOOD      SILVER CITY             32.78N 108.27W
08/20/2013                   GRANT              NM   TRAINED SPOTTER

            SPOTTER REPORTS VERY HEAVY RAINS FALLING OVER EASTERN
            PORTIONS OF SILVER CITY WITH STREETS BEGINNING TO FLOOD.

&&

EVENT NUMBER EPZ1300587

JAR
Local storm report, Aug 20, 3:05 PM MDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
305 PM MDT TUE AUG 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0304 PM     FLASH FLOOD      SILVER CITY             32.78N 108.27W
08/20/2013                   GRANT              NM   LAW ENFORCEMENT

            WATER OVER THE ROADS OVER EASTERN PORTIONS OF SILVER
            CITY.

&&

EVENT NUMBER EPZ1300588

JAR
Special weather statement, Aug 20, 3:47 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
347 PM MDT TUE AUG 20 2013

NMZ402>405-407-202230-
LOWLANDS OF THE BOOTHEEL NM-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY
NM-SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-SOUTHWEST DESERT/LOWER GILA
RIVER VALLEY NM-SOUTHWEST DESERT/MIMBRES BASIN NM-
347 PM MDT TUE AUG 20 2013

...STRONG THUNDERSTORMS THREATENING NORTHERN HIDALGO...SOUTHERN GRANT
AND WESTERN LUNA COUNTIES THROUGH 430 PM MDT...

AT 339 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS OVER THE AREA.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
  SEPAR...
  GAGE...

TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

ROGASH

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 7:48 PM MDTAreal Flood AdvisoryEPZDoña Ana57 min
Aug 20, 2:10 PM MDTAreal Flood AdvisoryEPZGrant65 min
Aug 20, 2:35 PM MDTFlash Flood WarningEPZGrant85 min
Aug 20, 3:24 PM MDTFlash Flood WarningEPZGrant81 min
Aug 20, 3:40 PM MDTFlash Flood WarningEPZGrant, Sierra4 hr
Aug 20, 5:54 PM MDTFlash Flood WarningEPZSierra96 min

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.